# SDR ARWA20061104

- Difficulty date: November 30, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N450ML
- Make and model: Doug DC-10-30F
- Aircraft serial: 47831
- Aircraft time: 95,258 hours, 17,040 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF HYDRAULIC FLUID IN SYSTEM NR 3 ACCOMPANIED BY "HYDRAULIC SYSTEM NR 3 ELEVATOR OFF LIGHT".  FOUND HORIZONTAL STABILIZER UPPER PRIMARY TRIM CONTROL VALVE PRESSURE LINE B-NUT LOOSE; TIGHTENED PRIMARY TRIM CONTROL VALVE PRESSURE LINE "B" NUT IN ACCORDANCE WITH M/M 20-50-01; OPERATIONAL CHECK HORIZONTAL STABILIZER SYSTEM FOUND NORMAL IN ACCORDANCE WITH M/M 27-43-03 AND 27-40-00.
